# SDR CA141014003

- Difficulty date: June 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 39,448 hours
- Engine: Pwa PT6A67D
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Worn
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT HAND INBOARD RIB FLANGE WORN AWAY AT UPPER TWO FASTENERS OF FENDER SUPPORT STIFFENER.  REPAIR CARRIED OUT IAW 3 POINTS MACHINING & AEROSPACE A-RA14-012/D. DAMAGE KEEL WEB AT THE TWO LOOSE FASTENERS REMOVED. REPAIR ANGLE MADE AND INSERTION REPAIR SHIM MADE . ALL AFFECTED AREAS AND REPAIR PARTS PREPPED/ALODINED AND EPOXY PRIMED TO MEET MIL-PRF-23377. ALL WET ASSEMBLED USING EA9309.3NA COLD BOND ADHESIVE.
